Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

BENYLIN COLD & FLU MAX STRENGTH CAPS

16

£4.68

Benylin Cold and Flu Max Strength Capsules helps to relieve cold and flu symptoms.

Information Leaflet

Description

Benylin Cold and Flu Max Strength Capsules relieve the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains. The capsules contain paracetamol, an analgesic and antipyretic to relieve pain and fever; caffeine, a stimulant to help combat the tiredness associated with a cold and to help increase the pain relief; and phenylephrine, a decongestant to relieve nasal congestion..

Benylin Cold and Flu Max Strength Capsules

  • Relieves the symptoms of colds and flu
  • Eases headaches, aches and pains, sore throats
  • Effective relief from coughs and congestion
  • Also contains caffeine to combat fatigue

Additional information

Pack Size

16

Uses / Instructions

  • For oral use only.
  • Swallow whole with water.
  • Do not chew.
  • Do not take more medicine than the label tells you to.
  • If you do not get better, talk to your doctor.

Children and adolescents

Do not give to children under 16 years.

Adults, the elderly and children aged 16 years and over

  • Two capsules every 4 to 6 hours as required.
  • Leave at least 4 to 6 hours between doses.
  • Do not take more than eight capsules (4 doses) in any 24 hours period.
  • If symptoms persist, talk to your doctor or pharmacist.
  • Do not take for more than 3 days unless advised by your doctor.

Warnings

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

Do not use this medicine

  • If you are allergic to paracetamol, caffeine, phenylephrine or any of the other ingredients listed If you have ever had a bad reaction to any of the ingredients.
  • If you have high blood pressure, severe heart disease, circulatory problems, or an overactive thyroid gland.
  • If you have a history of stomach ulcers.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
  • If you are pregnant or breast- feeding, unless advised by your doctor.
  • If you are taking tricyclic antidepressants, such as imipramine, amitriptyline.
  • In children under 16 years old.

Talk to your doctor or pharmacist

  • If you suffer from liver or kidney problems.
  • If you suffer from alcoholic liver disease or alcohol dependence
  • If you have diabetes.
  • If you have a condition called Raynaud’s Phenomenon (which results from poor circulation in the fingers and toes).
  • If you are taking alcohol or have alcohol dependence.

 Other medicines and Benylin Cold & Flu Max Strength Capsules

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines:

  • colestyramine (used to lower blood cholesterol).
  • metoclopramide or domperidone (used to treat nausea and vomiting).
  • tricyclic antidepressants (used to treat depression).
  • barbiturates (a kind of sleeping tablet) such as phenobarbitone.
  • sympathomimetic drugs (used to treat congestion and asthma).
  • medicines to treat migraines such as ergotamine or methysergide.
  • antihypertensives (drugs used to treat high blood pressure such as beta blockers).
  • anticoagulants (drugs used to thin the blood such as warfarin or coumarins).
  • other decongestant drugs such as ephedrine or xylometazoline.

If you are not sure about any of the medicines you are taking, show the pack to your pharmacist. If any of these bullet points apply, talk to a doctor or pharmacist.

If you are pregnant or breast-feeding

  • Do not take this product if you are pregnant.
  • Ask your doctor or pharmacist for advice before taking any medicine.
  • Benylin Cold & Flu Max Strength Capsules contains paracetamol.

Do not take anything else containing paracetamol whilst taking this medicine.

Do not drink alcohol (beer, wine, spirits etc) while taking this product.

See patient information leaflet for a full list of warnings .

Side Effects

Benylin Cold & Flu Max Strength Capsules can have side-effects, like all medicines, although these don’t affect everyone and are usually mild and temporary.

If you experience any of the following, stop using the medicine and tell your doctor or pharmacist:

Unknown side-effects are:

  • bronchospasm
  • restlessness, anxiety, nervousness, irritability, agitation

Rare side-effects are:

  • allergic reactions such as skin rash
  • nausea (feeling sick) or vomiting (being sick) or diarrhoea
  • headache, tremor, dizziness
  • difficulty sleeping (insomnia)
  • fast, slow or irregular heart beat (palpitations)
  • high blood pressure
  • glaucoma
  • problems or pain passing urine
  • sudden weight loss, loss of app

See patient information leaflet for a full list of side effects.

Ingredients

The active ingredients in Benylin Cold & Flu Max Strength Capsules are:

Paracetamol 500 mg, caffeine 25 mg, and phenylephrine hydrochloride 6.1 mg.

Other ingredients are:

Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow (E104), titanium dioxide (E171), Patent Blue V (E131) and erythrosine (E127).

Reviews

There are no reviews yet.

Be the first to review “BENYLIN COLD & FLU MAX STRENGTH CAPS”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart